Alert archive / Pennsylvania / Frost Advisories in 2019
Frost Advisory 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this frost advisory at Nov 1, 2019, 3:16 PM EDT for Philadelphia County, Pennsylvania. It took effect at Nov 2, 2019, 2:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2019, 3:16 PM EDT (19:16 UTC)
- In effect from
- Nov 2, 2019, 2:00 AM EDT
- Expired
- Nov 2, 2019, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 62 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- -464 m²/s²
- 0-3 km storm-relative helicity
- -366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
760 WWUS71 KPHI 011916 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 316 PM EDT Fri Nov 1 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027- PAZ060>062-070-101>106-021000- /O.CON.KPHI.FZ.W.0003.191102T0600Z-191102T1400Z/ New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh- Northampton-Delaware-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Wilmington, Dover, Georgetown, Elkton, Chestertown, Centreville, Easton, Denton, Morristown, Flemington, Somerville, New Brunswick, Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Wharton State Forest, Reading, Allentown, Bethlehem, Media, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 316 PM EDT Fri Nov 1 2019 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of New Jersey, southeast Pennsylvania, the eastern shores of Maryland, and Delaware. * WHEN...From 2 AM to 10 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ PAZ071-021000- /O.NEW.KPHI.FR.Y.0004.191102T0600Z-191102T1400Z/ Philadelphia- Including the city of Philadelphia 316 PM EDT Fri Nov 1 2019 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Philadelphia County. * WHEN...From 2 AM to 10 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MPS
2 follow-up statements
032 WWUS71 KPHI 020727 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 327 AM EDT Sat Nov 2 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027- PAZ060>062-070-101>106-021400- /O.CON.KPHI.FZ.W.0003.000000T0000Z-191102T1400Z/ New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh- Northampton-Delaware-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Wilmington, Dover, Georgetown, Elkton, Chestertown, Centreville, Easton, Denton, Morristown, Flemington, Somerville, New Brunswick, Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Wharton State Forest, Reading, Allentown, Bethlehem, Media, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 327 AM EDT Sat Nov 2 2019 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of New Jersey, southeast Pennsylvania, the eastern shores of Maryland, and Delaware. * WHEN...Through 10 AM EDT today. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ PAZ071-021400- /O.CON.KPHI.FR.Y.0004.000000T0000Z-191102T1400Z/ Philadelphia- Including the city of Philadelphia 327 AM EDT Sat Nov 2 2019 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Philadelphia County. * WHEN...Through 10 AM EDT today. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
731 WWUS71 KPHI 021356 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 956 AM EDT Sat Nov 2 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027- PAZ060>062-070-101>106-021500- /O.EXP.KPHI.FZ.W.0003.000000T0000Z-191102T1400Z/ New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh- Northampton-Delaware-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Wilmington, Dover, Georgetown, Elkton, Chestertown, Centreville, Easton, Denton, Morristown, Flemington, Somerville, New Brunswick, Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Wharton State Forest, Reading, Allentown, Bethlehem, Media, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 956 AM EDT Sat Nov 2 2019 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures have risen well above freezing, so the Freeze Warning will be allowed to expire. $$ PAZ071-021500- /O.EXP.KPHI.FR.Y.0004.000000T0000Z-191102T1400Z/ Philadelphia- Including the city of Philadelphia 956 AM EDT Sat Nov 2 2019 ...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures have risen into the 40s, so the Frost Advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this frost advisory went out at Nov 1, 12:18 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Nov 1, 12:18 PM EDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1218 PM EDT Fri Nov 1 2019
.SYNOPSIS...
An area of low pressure will strengthen across southeastern
Canada today. High pressure builds into the Mid Atlantic region
tonight into Saturday. A weak but dry cold front crosses our area
Saturday night, then high pressure builds in later Sunday and
Monday. The next cold front moves through late Tuesday, followed
by high pressure Wednesday into Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The strongest of the winds have gusted to 40 mph through late
morning, but winds should continue to diminish this afternoon,
generally averaging 10-20 mph with gusts up to 30 mph.
High pressure builds in from west with strong CAA continuing.
Highs today will be some 20 degrees colder than Thursday,
generally topping off in the 40s to low 50s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
Went ahead and converted the Freeze Watch to a Freeze Warning,
and expanded the Warning to include all but Philadelphia county,
as well as the coastal NJ counties and DE beaches. Think the
airmass will be cold enough and radiational cooling will be
strong enough to allow for freezing and sub-freezing temps late
tonight.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary...Colder conditions through the weekend, then
temperatures moderate some Tuesday into Wednesday before some
cooling again for the end of next week. A period of dry weather
anticipated, with only Tuesday and Tuesday night having a chance
for some showers.
Synoptic Overview...An upper-level trough amplifies eastward
from the Midwest, Great Lakes and Mississippi Valley Friday
night and Saturday. This trough slides across the East over the
weekend but quickly lifts out by later Sunday. The flow looks to
turn more zonal later Sunday before the next trough takes shape
across the Midwest later Monday into Tuesday, which may then
stick around through late next week centered near the Great
Lakes and south-central Canada regions.
For Saturday through Sunday...An upper-level trough from south-
central Canada and the Midwest Friday night will amplify
eastward through Saturday, then lift out of the Northeast during
Sunday. Surface high pressure over our area Friday night will
weaken into Saturday, then a weak but dry cold front crosses our
area Saturday night. This front may actually dissipate as it
crosses our area, with it being more of a dew point boundary.
A little warmer Saturday afternoon ahead of the weak cold
front, then cooler again Sunday. Some frost possible again
Saturday night, however it may be a little milder given a weak
front moving through. There could then be a widespread freeze
Sunday night as high pressure builds right across our area.
For Monday and Tuesday...An overall central to eastern Canadian
trough will extend across the Midwest, Great Lakes and into the
Northeast with our area mostly on the far southeast side of it.
High pressure across the region Monday will retreat to the
northeast into Tuesday. A short wave trough embedded in the
larger trough will track well to our north late Tuesday taking
surface low pressure with it. An associated cold front will move
through our area Tuesday night, however the moisture return
looks on the weak side. We cannot rule out some showers with the
front mainly Tuesday night, therefore maintained some low PoPs
for now. It will turn milder though Tuesday in advance of the
cold front.
For Wednesday and Thursday...A more zonal flow takes shape
across the East and will result in surface high pressure
extending eastward across our area. Given the zonal flow though
and an impulse coming out of the Plains Thursday, some
additional clouds may be tossed our way. The surface high and
its air mass source should result in some cooling during this
time frame, as the air mass dries out behind a cold front which
is anticipated to be offshore to start Wednesday.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR/SKC. W-NW winds 15-20 kt with 20-30 kt gusts
through the afternoon, diminishing late.
Tonight...VFR/SKC. NW winds less than 10 kt, becoming LGT/VRB.
High confidence.
OUTLOOK...
Saturday...VFR. Light and variable winds, becoming south or
southwest around 5 knots during the day, then shifting to west-
northwest at night. High confidence.
Sunday and Monday...VFR. West-northwest winds 10-15 knots
Sunday, diminishing Sunday night, then turning southerly 5-10
knots Monday. Moderate confidence.
Tuesday...Mostly VFR. A chance of some showers especially at
night. Southerly winds near 10 knots. Low confidence.
&&
.MARINE...
Today...SCA for W-NW winds 15-20 kt with 25-30 kt gusts runs
until 7pm for the ocean waters and until 4 pm for DE Bay.
Tonight...Sub-SCA conditions on tap for tonight.
OUTLOOK...
Saturday and Sunday...The conditions remain below Small Craft
Advisory criteria Saturday. West to northwest winds should
increase with possible gusts to 25 knots Saturday night into
Sunday, then diminish some by Sunday night.
Monday and Tuesday...The conditions are anticipated to be below
Small Craft Advisory criteria.
&&
.TIDES/COASTAL FLOODING...
Water levels continue to recede, so the Coastal Flood Statement
that was in effect for portions of Ocean county in NJ and Sussex
County in DE has been cancelled.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Warning from 2 AM to 10 AM EDT Saturday for PAZ060>062-
070-101>106.
NJ...Freeze Warning from 2 AM to 10 AM EDT Saturday for NJZ008>010-
012-013-015>023-027.
DE...Freeze Warning from 2 AM to 10 AM EDT Saturday for DEZ001>003.
MD...Freeze Warning from 2 AM to 10 AM EDT Saturday for MDZ008-012-
015-019-020.
MARINE...Small Craft Advisory until 7 PM EDT this evening for
ANZ450>455.
Small Craft Advisory until 4 PM EDT this afternoon for ANZ430-
431.
&&
Synopsis...Gorse
Near Term...Robertson/MPS
Short Term...Robertson
Long Term...Gorse
Aviation...Gorse/Robertson/MPS
Marine...Gorse/Robertson/MPS
Tides/Coastal Flooding...Hazardous weather outlook, Nov 1, 9:16 AM EDT, 6 hours before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 916 AM EDT Fri Nov 1 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027- PAZ060>062-070-101>106-021300- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland- Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh-Northampton- Delaware-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 916 AM EDT Fri Nov 1 2019 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. Below freezing temperatures Friday night through Sunday night will bring to an end of the growing season. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-PAZ071-021300- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean-Philadelphia- 916 AM EDT Fri Nov 1 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Below freezing temperatures Friday night through Sunday night will bring to an end of the growing season. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-021300- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 916 AM EDT Fri Nov 1 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-PAZ054-055-021300- Sussex-Warren-Carbon-Monroe- 916 AM EDT Fri Nov 1 2019 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Local storm report, Nov 1, 10:40 AM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 AM EDT FRI NOV 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND DMG 2 WNW NEPTUNE CITY 40.21N 74.07W
11/01/2019 MONMOUTH NJ BROADCAST MEDIA
LARGE TREE UPROOTED. TIME ESTIMATED FROM
RADAR.
&&
STAARMANNLocal storm report, Nov 1, 10:59 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1059 AM EDT FRI NOV 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM HEAVY RAIN WANTAGE TWP 41.24N 74.62W
11/01/2019 M1.82 INCH SUSSEX NJ TRAINED SPOTTER
&&
MPSLocal storm report, Nov 1, 12:59 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1259 PM EDT FRI NOV 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND DMG MIDDLETOWN 39.45N 75.72W
10/31/2019 NEW CASTLE DE PUBLIC
TREES DOWN, HOMES DAMAGED. TIME ESTIMATED
FROM RADAR.
&&
MPSLocal storm report, Nov 1, 2:27 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 PM EDT FRI NOV 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND DMG HOPATCONG 40.94N 74.67W
10/31/2019 SUSSEX NJ PUBLIC
PHOTO SHOWING A LARGE TREE DOWN ON POWER
LINES. REPORT INDICATES SEVERAL ADDITIONAL
TREES ARE DOWN ON POWER LINES WITH SOME
TRANSFORMER FIRES IN THE AREA. TIME
ESTIMATED FROM RADAR.
&&
TCDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 8:11 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh | 64 min |
| Oct 31, 8:58 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 62 min |
| Oct 31, 9:35 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 55 min |
| Oct 31, 9:41 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Oct 31, 9:56 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Oct 31, 9:56 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 64 min |
| Oct 31, 10:23 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Montgomery | 67 min |
| Oct 31, 10:43 PM EDT | Severe Thunderstorm Warning | PHI | Monroe, Northampton | 77 min |
| Oct 31, 10:45 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Oct 31, 11:08 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Oct 31, 11:14 PM EDT | Flash Flood Warning | PHI | Carbon, Monroe, Northampton | 4 hr |
| Oct 31, 11:15 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 60 min |
| Oct 31, 11:32 PM EDT | Tornado Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 14 min |
| Oct 31, 11:54 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 66 min |
| Oct 31, 11:54 PM EDT | Tornado Warning | PHI | Bucks | 36 min |
| Nov 1, 1:43 AM EDT | Areal Flood Warning | PHI | Berks | 4 hr |
| Nov 1, 2:28 AM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Nov 1, 3:02 AM EDT | Areal Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 5 hr |
| Nov 1, 3:06 AM EDT | Areal Flood Warning | PHI | Carbon, Monroe, Northampton | 4 hr |
| Nov 1, 3:31 AM EDT | Freeze Watch | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 6 hr |
| Nov 1, 9:12 AM EDT | Freeze Warning | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more | 25 hr |
Nearby
Frost Advisories in Pennsylvania, 2019Every frost advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.